# SDR SIMA20121015004

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 21,532 hours, 18,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: LA14534490001
- Condition: Unserviceable
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2814 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD LOWER MAIN DOOR GUIDE REF AMM 53-71-06.  THE OPERATIONAL CHECK WAS GOOD REF AMM 52-18-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
